×

zbMATH — the first resource for mathematics

A unique continuation theorem for exterior differential forms on Riemannian manifolds. (English) Zbl 0107.07803

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Aronszajn, N., Sur l’unicité du prolongement des solutions des équations aux dérivées partielles elliptiques du second ordre. C. R. Paris,242, 723–725 (1956). · Zbl 0074.31203
[2] –, A unique continuation theorem for solutions of elliptic partial differential equations or inequalities of second order. Journ. Math. Pures et Appliquées,36, 235–249, (1957). · Zbl 0084.30402
[3] Aronszajn, N., andSmith, K. T., Theory of Bessel potentials. I. Ann. Inst. Fourier, Grenoble,11, 385–475 (1961). · Zbl 0102.32401
[4] Calderon, A. P., Uniqueness in the Cauchy problem for partial differential equations. Am. Journ. Math.,80, 16–36 (1958). · Zbl 0080.30302 · doi:10.2307/2372819
[5] Carleman, T., Les fonctions quasi-analytiques. Gauthier-Villars, Paris, 1926. · JFM 52.0255.02
[6] –, Sur les systèmes linéaires aux derivées partielles du premier ordre à deux variables. C. R. Paris,197, 471–474 (1933). · JFM 59.0469.03
[7] Cordes, H. O., Über die Bestimmtheit der Lösungen elliptischer Differentialgleichungen durch Anfangsvorgaben. Nachr. Akad. Wiss. Göttingen,No. 11, 239–258 (1956). · Zbl 0074.08002
[8] Heinz, E., Über die Eindeutigkeit beim Cauchyschen Anfangswertproblem einer elliptischen Differentialgleichung zweiter Ordnung. Nach. Akad. Wiss. Göttingen,1, 1–12 (1955). · Zbl 0067.07503
[9] Hörmander, L., On the uniqueness of the Cauchy problem, Math. Scand.,6, 213–225 (1958). · Zbl 0088.30201
[10] –, On the uniqueness of the Cauchy problem. II, Math. Scand.7, 177–190 (1959). · Zbl 0090.08001
[11] Mandelbrojt, S., Séries de Fourier et classes quasi-analytiques de fonctions. Gautheir-Villars, Paris, 1935. · Zbl 0013.11006
[12] Müller, C., On the behavior of the solutions of the differential equation \(\Delta\)U=F(x,U) in the neighborhood of a point. Comm. Pure Appl. Math.,7, 505–515 (1954). · Zbl 0056.32201 · doi:10.1002/cpa.3160070304
[13] Pederson, R. N., On the unique continuation theorem for certain second and fourth order elliptio equations, Comm. Pure Appl. Math.,11, 67–80 (1958). · Zbl 0080.30703 · doi:10.1002/cpa.3160110104
[14] Rham, G. de, Variétés Différentiables. Hermann, Paris, 1955.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.